IEICE Transactions on Information and Systems
Online ISSN : 1745-1361
Print ISSN : 0916-8532
Special Section on Frontiers of Internet of Things
On Finding Maximum Disjoint Paths for Many-to-One Routing in Wireless Multi-Hop Network
Bo LIUJunzhou LUOFeng SHANWei LIJiahui JINXiaojun SHEN
Author information
JOURNALS FREE ACCESS

Volume E97.D (2014) Issue 10 Pages 2632-2640

Details
Download PDF (1770K) Contact us
Abstract

Provisioning multiple paths can improve fault tolerance and transport capability of multi-routing in wireless networks. Disjoint paths can improve the diversity of paths and further reduce the risk of simultaneous link failure and network congestion. In this paper we first address a many-to-one disjoint-path problem (MOND) for multi-path routing in a multi-hop wireless network. The objective of this problem is to maximize the minimum number of disjoint paths of every source to the destination. We prove that it is NP-hard to obtain k disjoint paths for every source when k ≥ 3. To solve this problem efficiently, we propose a heuristic algorithm called TOMAN based on network flow theory. Experimental results demonstrate that it outperforms three related algorithms.

Information related to the author
© 2014 The Institute of Electronics, Information and Communication Engineers
Previous article Next article

Altmetrics
Recently visited articles
Journal news & Announcements
  • Inquiry for Subscription
    Maruzen-Yushodo Co., Ltd.
    Export Department
    Email: export(at)maruzen.co.jp
  • Please contact trans-d [a] ieice.org, if you want to unlock PDF security.
feedback
Top